# SDR 2002F00090

- Difficulty date: December 5, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N850LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC850B
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE CARGO DOOR WARNING LIGHT CAME ON.  CREW RETURNED TO THE STATION.  THE CARGO DOOR WARNING LIGHT WENT OUT WHILE THE AIRCRAFT WAS TAXIING BACK TO THE GATE.  MAINTENANCE INSPECTED THE CARGO DOOR CLICK CLACKS AND DOOR WARNING SYSTEM AND FOUND NO DEFECTS.  THE DOOR WAS OPENED AND SHUT MULTIPLE TIMES WITH CORRECT OPERATION EVERY TIME.  FLIGHT WAS CONTINUED WITH NO FURTHER PROBLEMS.  (M)
